Alert archive / North Carolina / Flash Flood Warnings in 2017
Flash Flood Warning 1, NWS Raleigh, NC
NWS Raleigh, NC issued this flash flood warning at Apr 25, 2017, 1:12 AM EDT for Wake County, North Carolina. It was in force for 6 hr. 7 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 25, 2017, 1:12 AM EDT (05:12 UTC)
- Expired
- Apr 25, 2017, 7:15 AM EDT
- In force
- 6 hr
- Issued by
- NWS Raleigh, NC
- Area
- Storm-based polygon
- Flood severity
- None
County Wake County, NC
The radar
The Raleigh/Durham radar (KRAX), 21 km from the middle of the area, began a volume at 05:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 25, 1:30 AM EDT | FLOOD | 2 Ese Raleigh, NC | CRABTREE CREEK AT OLD WAKE FOREST ROAD EXCEEDED MAJOR FLOOD STAGE (17 FEET) AT 130 AM EDT. |
| Apr 25, 1:45 AM EDT | FLASH FLOOD | 2 Ese Raleigh, NC | ATLANTIC AVE HAS BEEN CLOSED AT CRABTREE CREEK DUE TO FLOODING. |
| Apr 25, 2:45 AM EDT | FLOOD | Raleigh, NC | AVENT FERRY ROAD CLOSED BETWEEN GORMAN AND VARSITY DUE TO OVERFLOW FROM BUSHY FORK CREEK. |
| Apr 25, 5:25 AM EDT | FLOOD | 1 Nw Raleigh, NC | 4000 BLOCK OF BLUE RIDGE ROAD CLOSED DUE TO FLOODING. |
| Apr 25, 5:25 AM EDT | FLOOD | 2 E Raleigh, NC | SIX FORKS ROAD AT WAKE FOREST ROAD CLOSED DUE TO FLOODING. |
| Apr 25, 5:25 AM EDT | FLOOD | 2 Nw Raleigh, NC | INTERSECTION OF CREEDMOR ROAD AND GLENWOOD CLOSED DUE TO FLOODING. |
| Apr 25, 5:25 AM EDT | FLOOD | 2 Wsw Raleigh, NC | WYCLIFF ROAD AT LAKE BOONE TRAIL CLOSED DUE TO FLOODING. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 33 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Greensboro/Hi Pt, NC (KGSO), launched 00:00Z, 5.2 hours before the alert went out and 118 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 7 J/kg
- Mixed-layer CIN
- 0 J/kg
- Mixed-layer LCL
- 436 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 366 m²/s²
- 0-3 km storm-relative helicity
- 354 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
404 WGUS52 KRAH 250512 FFWRAH NCC183-251115- /O.NEW.KRAH.FF.W.0001.170425T0512Z-170425T1115Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED Flash Flood Warning National Weather Service Raleigh NC 112 AM EDT TUE APR 25 2017 The National Weather Service in Raleigh has issued a * Flash Flood Warning for... Central Wake County in central North Carolina... * Until 715 AM EDT Tuesday * At 108 AM EDT, gauge reports indicated that Crabtree Creek will be going into moderate to major flood especially near Old Wake Forest Road. Water levels will remain elevated as additional moderate rain will occur across Raleigh through 2 AM EDT. Flash flooding is expected to begin shortly. At 17 feet at Old Wake Forest, the water will reach homes at Hodges Street and Paula Street. PRECAUTIONARY/PREPAREDNESS ACTIONS... Please report flooding to your local law enforcement agency when you can do so safely. A Flash Flood Warning means that flooding is imminent or occurring. If you are in the warned area move to higher ground immediately. Residents living along streams and creeks should take immediate precautions to protect life and property. && LAT...LON 3580 7856 3577 7858 3583 7873 3586 7871 $$ WSS
2 follow-up statements
291 WGUS72 KRAH 250636 FFSRAH Flash Flood Statement National Weather Service Raleigh NC 236 AM EDT TUE APR 25 2017 NCC183-251115- /O.CON.KRAH.FF.W.0001.000000T0000Z-170425T1115Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Wake NC- 236 AM EDT TUE APR 25 2017 ...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 715 AM EDT FOR CENTRAL WAKE COUNTY... At 235 AM EDT, doppler radar indicated areas of moderate rain falling along the Crabtree Creek basin in Raleigh. Between 3.5 and 5 inches of rain has fallen across this region since Sunday. This has sent Crabtree Creek out of its banks across parts of north Raleigh. In the Anderson Drive area, the water level was near 19 ft at 215 AM and still rising. this has likely caused flooding ion the lower portion of Claremont Drive. At 20 feet, flooding reaches the lower homes on Claremont Drive opposite the creek. In the Crabtree Valley Mall area, the water level at 215 AM EDT was 20 ft and still rising. At 22 feet, flood waters cover Creedmoor road and most of the parking lots surrounding the mall. In the Old Wake Forest Road vicinity, the water level at 215 AM EDT was at 17.5 feet and rising. The flood waters have likely covered sections of McNeil Street at Old Wake Forest. At 18 feet, the flood waters begin to enter businesses. PRECAUTIONARY/PREPAREDNESS ACTIONS... Move to higher ground now. Act quickly to protect your life. Be especially cautious at night when it is harder to recognize the dangers of flooding. Please report flooding to your local law enforcement agency when you can do so safely. A Flash Flood Warning means that flooding is imminent or occurring. If you are in the warned area move to higher ground immediately. Residents living along streams and creeks should take immediate precautions to protect life and property. && LAT...LON 3580 7856 3577 7858 3583 7873 3586 7871 $$ WSS
482 WGUS72 KRAH 250920 FFSRAH Flash Flood Statement National Weather Service Raleigh NC 520 AM EDT TUE APR 25 2017 NCC183-251115- /O.CON.KRAH.FF.W.0001.000000T0000Z-170425T1115Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Wake NC- 520 AM EDT TUE APR 25 2017 ...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 715 AM EDT FOR CENTRAL WAKE COUNTY... At 500 AM EDT, gauges along portions of the Crabtree Creek basin in Raleigh indicate moderate to major flooding ongoing across the warning area. In the Anderson Drive area, the water level was near 20.4 ft at 5 AM and still rising. At this level, flood waters enter the lower homes on Claremont Drive opposite the creek. At 21 feet, flooding reaches under the clearance of the Anderson Drive Bridge. In the Crabtree Valley Mall area, the water level at 5 AM EDT was 21.8 ft and still rising. At 22 feet, flood waters cover Creedmoor road and all of the parking lots at Crabtree Valley Mall are flooded. In the Old Wake Forest Road vicinity, the water level at 5 AM EDT was at 19.2 feet and rising. The flood waters have likely covered sections of McNeil Street at Old Wake Forest, flooding nearby businesses. At 20 feet, the flood waters will flood Wake Forest Bridge Roadway. PRECAUTIONARY/PREPAREDNESS ACTIONS... Turn around, don't drown when encountering flooded roads. Most flood deaths occur in vehicles. Be especially cautious at night when it is harder to recognize the dangers of flooding. Excessive runoff from the heavy rain will cause flash flooding of creeks and streams, roads, low lying and poor drainage areas. Do not drive your vehicle into areas where water covers the road. Many roads and intersections in the area will quickly flood. When encountering flooded roads, turn around, don't drown. && LAT...LON 3580 7856 3577 7858 3583 7873 3586 7871 $$ 23
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Raleigh, NC wrote its last area forecast discussion before this flash flood warning went out at Apr 24, 10:00 PM EDT, 3 hours 12 minutes earlier.
Area forecast discussion, Apr 24, 10:00 PM EDT, 3 hours 12 minutes before
Area Forecast Discussion National Weather Service Raleigh NC 1000 PM EDT Mon Apr 24 2017 .SYNOPSIS... A strong and deep low pressure system will slowly cross the region through Tuesday, producing wet and unsettled weather. Behind this low, a ridge of high pressure will extend into the region for mid to late week. && .NEAR TERM /Through Tonight/... As of 1000 PM Monday... Most of North Carolina resides in the left exit region of a jet streak rounding the base of a compact negatively-tilted trough across the southeastern CONUS. The center of a compact surface low pressure can be found across far eastern South Carolina and is moving northeastward with time. A secondary (and stronger) subtropical low is approaching the coast of North Carolina, and is starting to merge with the aforementioned low pressure system to its west. Closer to home, the region remains in a strong CAD regime with the wedge front delineating slightly more warm and moist air and the CAD to its west located across the eastern CWA. As the lows merge, continued DCVA (as well as frontogenetical forcing, and isentropic upglide along a wedge front draped across the southeastern CWA) will continue to enable widespread ascent. Coupled with an anomalously moist atmosphere across the CWA that increases toward the east (the 00z KMHX sounding reflects a PWAT of 1.83", breaking the previous daily record by nearly nearly 0.3"), widespread rainfall continues areawide. Currently, the heaviest rainfall is confined to two main bands--one across Edgecombe to Franklin counties and another across Wayne and Johnston counties. Both bands seem to combine across Wake, Chatham counties. While rainfall rates aren't particularly intense within the bands (generally a few tenths per hour approaching 0.5"/hr in the heaviest segments), the long duration of the rainfall is leading to 6 hourly rainfall rates of 1-2". Unsurprisingly, recent storm reports indicate a few closed roads across the CWA with rivers rising in the heaviest bands toward flood stage. However, some slight drying is being noted across the far NE CWA into the NE coast of North Carolina (likely in association with vertical mixing of a pocket of drier air centered around 925 mb) leading to an erosion of the northern precipitation band. As the combined low pressure system translates northeastward across the coast of North Carolina, the bands of heaviest precipitation will likely pivot slightly northeastward with time. A quick peak at the latest suite of model guidance indicates a narrow axis of MUCAPE may build into the eastern CWA enabling slightly heavier precipitation rates as the band moves northeastward (especially between 03-06z). Indeed, a few flashes of lightning are occurring across the NC coast within the aforementioned precipitation band. As the band shifts northwestward, an additional 1-2" with isolated pockets of 3-4" seems likely across the NE CWA (e.g. Edgecombe, Nash, Franklin counties) as well as parts of Wake, Durham, Chatham, and Orange counties. The latest mesoscale discussion from the WPC lines up well with this reasoning. && .SHORT TERM /Tuesday and Tuesday night/... As of 340 PM Monday... The mid level low is expected to track from NE SC across E NC Tue, before moving NNE just off the Delmarva/NJ coast Tue night. This low will be nearly vertically aligned with the surface low (or series of lows rotating about one another) over E NC. The strong low level jetting north of the surface low will shift northward into VA Tue morning, along with the upper divergence maximum, as the mid level dry slot punches in from the south, and this drying aloft will lead to diminishing chances for heavy rainfall. But the surface winds will remain from the N and be fairly light with the low to our NE, which should help lock in the cool/damp low level stable pool a bit longer, especially in the western Piedmont. PW values will have dropped but remain above normal, with both low and mid level lapse rates near or over 6 C/km, mainly over the eastern two-thirds of the forecast area. Have retained a chance of showers and isolated storms, higher east than west, through Tue, decreasing Tue evening as the mid level low exits and the column stabilizes and begins to dry further. Temps are tricky with a wide spread in model statistical guidance, not surprising considering that any amount of insolation will cause temps to jump up. Have held onto a scenario that reflects a longer-lived stable pool, suggesting highs from the mid 60s NW to the mid 70s in the far east-central CWA. Will trend pops down and out slowly Tue night, with skies trending toward partly cloudy everywhere except the NE, where a lingering low chance of showers will be retained overnight. Lows 53-58. -GIH && .LONG TERM /WEDNESDAY THROUGH MONDAY/... As of 345 pm Monday... The biggest story in the extended will be a transition to a amplified western trough and eastern ridge, especially into the weekend. Global models are in good agreement that a shortwave and associated surface cyclone will lift out for the Central Plains and across the Great Lakes Wednesday and Thursday, and a trailing cold front associated will encroach upon the CWA from the west Thursday. The removed upper forcing and lack of moisture return suggests this waning precip with the front, which itself may never actually move into NC as the subtropical ridge begins to expand across the Southeast by Friday. Main impacts look to be an isolated shower or storm in the west late Thursday or isolated storm late Thursday. The synoptic pattern will favor near record heat by Saturday, owing to a 590+dm H5 ridge, Bermuda highs and H7 anticyclone over SC. Thickness are progged at 1410m Saturday, 50m above normal and indicative of upper 80s to lower 90s. The main question is how quickly another shortwave ejecting out of the Central/Southern Plains, this one potentially stronger, will cause the ridge to retreat. Heights are forecast to lower, more so across western NC, favor low/80s west to upper 80s east Sunday and Monday, with a chance of storms associated with the upper wave and approaching cold front by Monday. && .AVIATION /00Z TUESDAY THROUGH SATURDAY/... As of 820 PM Monday... 24 Hour TAF Period: Adverse aviation conditions are expected to continue through the 24 hour TAF period (high confidence) as a deep mid/upper level low moves across the region. A persistent rain is expected to continue this evening across the area into early Tuesday morning, resulting in generally IFR/low end MVFR conditions. However, periods of LIFR cigs will be possible in areas of light rain and/or brief lulls in the precip ahead of the mid/upper low. Winds are expected to strengthen across northern portions of the area this evening into early Tuesday morning, with sustained winds in the 10 to 15 kt range and gusts of up to 20 to 25 kts possible. Will continue to keep LLWS in the TAFs at KGSO/KINT/KRDU/RWI as easterly winds at around 2 kft are expected to increase late this evening into early Tuesday morning and be around 50 kts. However, given this will mostly be speed shear (with generally unidirectional flow) expect this will only create marginal LLWS conditions (especially given some gustiness expected). Surface winds will then decrease late tonight (after 09z) and become more variable for Tuesday. While the main area of rain will shift northward of the area by 12-15Z Tuesday we can still expect some lingering showers/rain, especially moisture wrapping around the departing low pressure system across the northeastern portions of our area (KRWI/KRDU). While cigs should improve on Tuesday, possibly becoming VFR temporarily, think we should generally maintain MVFR cigs. Outlook: Cigs should remain MVFR through Tue night, although cigs may drop back to IFR through Tue night especially at INT/GSO as a cool stable air mass persists there. After the low shift to our NE Tue night, high pressure ridging will take over, and we'll see cigs rise to MVFR then VFR through Wed morning. VFR conditions will then dominate through Sat. && .HYDROLOGY... As of 420 PM Monday... ...Flood Watch remains in effect through 12Z Tuesday... Much of the rainfall so far has been moderate, with most places so far spared by the heavier rain rates. This is expected to change through the evening hours as increasing lift and moisture lead to an uptick in rain rates. Several creeks around central NC are experiencing rises, with a few approaching minor flooding, and this should persist through tonight, with retreating water levels Tuesday. Urban and street flooding, particularly in the typical flood-prone areas, have been common all across central NC. A few main stem rivers are projected to approach or exceed flood stage over the next couple of days in response to this rainfall, including parts of the Yadkin, Haw, Little, Cape Fear, Rocky, and Tar Rivers. Rainfall since last night has been around 1 to 3 inches, and an additional 1-3 inches of rainfall are expected through tonight, with locally higher totals possible. -GIH && .RAH WATCHES/WARNINGS/ADVISORIES... Flood Watch through Tuesday morning for NCZ007>011-021>028-038>043- 073>078-083>086-088-089. && SYNOPSIS...Hartfield NEAR TERM...BB/MWS SHORT TERM...Hartfield LONG TERM...CBL/Smith AVIATION...BSD/Hartfield HYDROLOGY...Hartfield
Hazardous weather outlook, Apr 24, 10:14 PM EDT, 2 hours 58 minutes before
Hazardous Weather Outlook National Weather Service Raleigh NC 1014 PM EDT Mon Apr 24 2017 NCZ007>011-021>028-038>043-073>078-083>086-088-089-260215- Person-Granville-Vance-Warren-Halifax-Forsyth-Guilford-Alamance- Orange-Durham-Franklin-Nash-Edgecombe-Davidson-Randolph-Chatham-Wake- Johnston-Wilson-Stanly-Montgomery-Moore-Lee-Harnett-Wayne-Anson- Richmond-Scotland-Hoke-Cumberland-Sampson- 1014 PM EDT Mon Apr 24 2017 ...FLOOD WATCH IN EFFECT UNTIL 8 AM EDT TUESDAY... This Hazardous Weather Outlook is for central North Carolina. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Local storm report, Apr 24, 10:25 PM EDT, 2 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
1025 PM EDT MON APR 24 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 PM FLOOD 3 NW LEWISVILLE 36.12N 80.44W
04/24/2017 FORSYTH NC 911 CALL CENTER
CONRAD ROAD IS CLOSED BETWEEN THUNDERFARM ROAD AND
YADKINVILLE ROAD.
&&
EVENT NUMBER RAH1700439
BSDLocal storm report, Apr 24, 10:32 PM EDT, 2 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
1032 PM EDT MON APR 24 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0945 PM FLOOD 5 E FUQUAY-VARINA 35.59N 78.71W
04/24/2017 WAKE NC 911 CALL CENTER
ONE CAR PARTIALLY SUBMERGED ALONG HIGHWAY 42 NEAR
HILLTOP ROAD.
&&
EVENT NUMBER RAH1700440
BSDLocal storm report, Apr 24, 11:00 PM EDT, 2 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
1100 PM EDT MON APR 24 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 PM FLOOD WILSON 35.73N 77.92W
04/24/2017 WILSON NC 911 CALL CENTER
SEVERAL ROADS REPORTED IMPASSABLE IN THE CITY AND IN
THE COUNTY
&&
EVENT NUMBER RAH1700441
RAHLocal storm report, Apr 24, 11:22 PM EDT, 1 hour 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
1122 PM EDT MON APR 24 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1110 PM FLOOD 3 W RALEIGH 35.82N 78.69W
04/24/2017 WAKE NC 911 CALL CENTER
WYCLIFF ROAD IS CLOSED DUE TO FLOODING BETWEEN LAKE
BOONE TR. AND VILLAGE CT.
&&
EVENT NUMBER RAH1700442
BSDLocal storm report, Apr 24, 11:26 PM EDT, 1 hour 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
1126 PM EDT MON APR 24 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1059 PM FLOOD 2 ESE ROUGEMONT 36.21N 78.90W
04/24/2017 DURHAM NC 911 CALL CENTER
MOORES MILL ROAD CLOSED NORTH OF DURHAM.
&&
EVENT NUMBER RAH1700443
BSDLocal storm report, Apr 24, 11:36 PM EDT, 1 hour 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
1136 PM EDT MON APR 24 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1125 PM FLOOD 5 SW CARRBORO 35.87N 79.16W
04/24/2017 CHATHAM NC 911 CALL CENTER
JONES FERRY ROAD NEAR WALNUT BRANCH ROAD CLOSED IN BOTH
DIRECTIONS DUE TO HIGH WATER.
&&
EVENT NUMBER RAH1700444
RAHThe office that day
Everything else NWS Raleigh, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 24, 8:07 PM EDT | Areal Flood Advisory | RAH | Edgecombe, Franklin, Granville, Nash, Person, Wilson | 6 hr |
| Apr 24, 9:50 PM EDT | Areal Flood Warning | RAH | Durham, Edgecombe, Franklin, Granville, Nash, Person and 2 more | 14 hr |
| Apr 24, 11:02 PM EDT | River Flood Warning | RAH | Johnston | 5 days |
| Apr 24, 11:02 PM EDT | River Flood Warning | RAH | Johnston | 61 hr |
| Apr 25, 1:16 AM EDT | Areal Flood Warning | RAH | Alamance, Chatham, Davidson, Forsyth, Guilford, Harnett and 3 more | 6 hr |
| Apr 25, 6:33 AM EDT | Flash Flood Warning | RAH | Wake | 4 hr |
| Apr 25, 7:38 AM EDT | Areal Flood Warning | RAH | Chatham, Orange | 4 hr |
| Apr 25, 9:39 AM EDT | River Flood Warning | RAH | Edgecombe, Halifax, Nash | 4 days |
| Apr 25, 9:47 AM EDT | River Flood Warning | RAH | Edgecombe | 5 days |
| Apr 25, 10:54 AM EDT | River Flood Warning | RAH | Harnett | 38 hr |
| Apr 25, 10:54 AM EDT | River Flood Warning | RAH | Cumberland | 61 hr |
| Apr 25, 11:04 AM EDT | River Flood Warning | RAH | Wayne | 10 days |
| Apr 25, 11:39 AM EDT | Areal Flood Warning | RAH | Chatham, Durham, Edgecombe, Franklin, Granville, Johnston and 6 more | 24 hr |
Nearby
Flash Flood Warnings in North Carolina, 2017Every flash flood warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.